JournalsprimsVol. 23, No. 4pp. 673–726

An Unbounded Generalization of the Tomita-Takesaki Theory II

  • Atsushi Inoue

    Hiroshima University, Japan
An Unbounded Generalization of the Tomita-Takesaki Theory II cover
Download PDF

Abstract

An unbounded generalization of the fundamental concepts of the Tomita-Takesaki theory such as modular automorphism groups and Radon-Nikodym derivatives is considered.

Cite this article

Atsushi Inoue, An Unbounded Generalization of the Tomita-Takesaki Theory II. Publ. Res. Inst. Math. Sci. 23 (1987), no. 4, pp. 673–726

DOI 10.2977/PRIMS/1195176253